English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Birationally rigid Fano varieties

Chel'tsov, I. A. (2005). Birationally rigid Fano varieties. Russian Mathematical Surveys, 60(5), 71-160.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chel'tsov, Ivan A.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 270519
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Russian Mathematical Surveys
  Alternative Title : Russian Math. Surveys
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 60 (5) Sequence Number: - Start / End Page: 71 - 160 Identifier: -